arrow
Volume 17, Number 4
Previous Issue Next Issue

Yu-Lin Zhou & Guang-Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352.

Preview Full PDF 541 8199 Abstract

Min-Fu Feng, Xiao-Ping Xie & Hua-Xing Xiong

J. Comp. Math., 17 (1999), pp. 353-368.

Preview Full PDF 580 8384 Abstract

Hua-Zhong Tang & Ning Zhao

J. Comp. Math., 17 (1999), pp. 369-378.

Preview Full PDF 553 8390 Abstract

Chuan-Ju Xu

J. Comp. Math., 17 (1999), pp. 379-396.

Preview Full PDF 567 8221 Abstract

Hai-Jun Wu & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 397-418.

Preview Full PDF 808 8228 Abstract

Jian Li

J. Comp. Math., 17 (1999), pp. 419-424.

Preview Full PDF 591 8088 Abstract

Bing-Sheng He

J. Comp. Math., 17 (1999), pp. 425-434.

Preview Full PDF 592 8199 Abstract

Xiao-Qing Jin , Vai-Kuong Sin & Jin-Yun Yuan

J. Comp. Math., 17 (1999), pp. 435-440.

Preview Full PDF 582 8253 Abstract

Jing-Jun Zhao, Ming-Zhu Liu & Shen-Shan Qiu

J. Comp. Math., 17 (1999), pp. 441-448.

Preview Full PDF 557 8112 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard